BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 2

Volume: 4, Issue: 2 (3 Articles)

Research Article
Title: Robust Numerical Solution for Solving Elastohydrodynamic Lubrication (EHL) Problems using Total Variation Diminishing (TVD) Approach
Authors: Peeyush Singh and and Prawal Sinha
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2019, Volume: 4, Issue: 2, (MAY 2019), pp:032-064
DOI: x
Viewed: (1045) times
Abstract | Full Text| PDF

Research Article
Title: Generalized fractional Ostrowski type inequalities for hiegher order derivaatives
Authors: Ather Qayyum, Muhammad Shoaib and Samet Erden
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2019, Volume: 4, Issue: 2, (MAY 2019), pp:071-083
DOI: x
Viewed: (722) times
Abstract | Full Text| PDF

Research Article
Title: Notes on some p-valent functions
Authors: Zeliha Karahüseyin, Melike Aydoğan and Shigeyoshi Owa
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2019, Volume: 4, Issue: 2, (MAY 2019), pp:065-070
DOI: x
Viewed: (665) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul